Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 3, Pages 257-264
http://dx.doi.org/10.1155/S1048953397000324

Real zeros of a random polynomial with Legendre elements

University of Ulster, Department of Mathematics, Co. Antrim, Jordanstown BT37 0QB, United Kingdom

Received 1 May 1996; Revised 1 December 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Farahmand, “Real zeros of a random polynomial with Legendre elements,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 3, pp. 257-264, 1997. doi:10.1155/S1048953397000324